MathSciNet Relay Station
MathSciNet bibliographic data
MR2160174 (2006d:20021) 20C20
Zhou, Yuanyang Morita equivalences between some blocks for $p$-solvable groups. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3133–3142 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement